“I was taking Entacapone … and it powered up hypersexuality. It was replaced with Tolcapone which fixed the job. I was pleased as I was nearly 60 and really could not be bothered.” (Person on PUK Forum)
Way Back When, I was lucky enough to have the chance to talk with BTMan: the first person I’d met with Parkinson’s who was neither mad nor dead nor both. Those of you who have studied my juvenilia might remember him explaining that some Parkinson’s medications cause, as an unfortunate side-effect, a reduction in impulse control. This can lead to excessive spending or gambling; or to over-eating; or to a greatly increased sex-drive, even in term-time.
This Friday, 6th November, there’s a quiet little bill coming up before the House of Commons which could make a massive difference to people who have, or who might get, cancer, MS, Altzhemiers or a host of other conditions including good old PD. So that’s everyone, basically.